Australia
Australien
Customer Service
Speak to an agent
+44 20 3514 0646
 


Formula 1 Grand Prix of Australia - Programme

 
 
THURSDAY 14 MARCH
 
Track Activity 2 Seater Demonstration Laps 07:16 - 08:05
Formula 4 Practice Session 09:55 - 10:15
Track Activity Supercar - Porsche Guest Laps 10:25 - 11:05
Ferrari Challenge First Practice Session 11:15 - 11:40
Australian GT First Qualifying Session 11:50 - 12:10
Porsche Carrera Cup Practice Session 12:20 - 12:40
Supercars Championship First Practice Session 12:50 - 13:20
Ferrari Challenge Second Practice Session 13:30 - 13:55
Promoter Activity Speed Comparison Practice 14:05 - 14:20
Formula 4 Qualifying Session 14:30 - 14:50
Supercars Championship Second Practice Session 15:00 - 15:30
Australian GT Second Qualifying Session 15:40 - 16:00
Porsche Carrera Cup Qualifying Session 16:10 - 16:30
Supercars Championship Qualifying Session Part 1 (For Race 1 Grid) 16:40 - 16:50
Supercars Championship Qualifying Session Part 2 (For Race 2 Grid) 17:00 - 17:10
Ferrari Challenge Third Practice Session 17:20 - 17:45
Promoter Activity Speed Comparison Demonstration #1 17:55 - 18:10
Australian GT First Race (20 Min or 10 Laps) 18:25 - 18:50
Porsche Carrera Cup First Race (20 Min or 10 Laps) 19:05 - 19:30
 
 
FRIDAY 15 MARCH
 
Ferrari Challenge Qualifying Session 09:35 - 10:00
Australian GT Second Race (20 Min or 10 Laps) 10:15 - 10:40
Formula 4 First Race (15 Min or 8 Laps) 10:55 - 11:15
Formula 1 First Practice Session 12:00 - 13:30
Supercars Championship Qualifying Session Part 3 (For Race 3 Grid) 13:50 - 14:00
Supercars Championship Qualifying Session Part 4 (For Race 4 Grid) 14:10 - 14:20
Promoter Activity Speed Comparison #2 Demonstration 14:30 - 14:45
Porsche Carrera Cup Second Race (20 Min or 10 Laps) 14:55 - 15:20
Air Display F/A-18 Reconnaissance TBC 15:30 - 15:40
Formula 1 Second Practice Session 16:00 - 17:30
Supercars Championship First Race (55 Min or 23 Laps) 17:55 - 18:55
Track Activity 2 Seater Demonstration Laps 19:00 - 19:35
 
 
SATURDAY 16 MARCH
 
Track Activity 2 Seater Demonstration Laps 07:18 - 08:10
Australian GT Third Race (20 Min or 10 Laps) 09:55 - 10:20
Ferrari Challenge First Race (20 Min or 10 Laps) 10:45 - 11:10
Promoter Activity Ferrari Road Car Parade 11:20 - 11:40
Formula 4 Second Race (15 Min or 8 Laps) 11:50 - 12:10
Promoter Activity Lamborghini Parade 12:20 - 12:35
Supercars Championship Second Race (25 Min or 13 Laps) 12:50 - 13:20
Formula 1 Third Practice Session 14:00 - 15:00
Porsche Carrera Cup Third Race (20 Min or 10 Laps) 15:20 - 15:45
Promoter Activity Speed Comparison #3 Demonstration 16:00 - 16:20
Air Display RAAF F/A-18 Jet TBC 16:40 - 16:50
Formula 1 Qualifying Session 17:00 - 18:00
Supercars Championship Third Race (55 Min or 25 Laps) 18:30 - 19:30
 
 
SUNDAY 17 MARCH
 
Track Activity 2 Seater Demonstration Laps 07:19 - 07:50
Promoter Activity Historic Parade 09:55 - 10:15
Ferrari Challenge Second Race (20 Min or 10 Laps) 10:30 - 10:55
Promoter Activity Speed Comparison #4 Demonstration 11:10 - 11:25
Australian GT Fourth Race (20 Min or 11 Laps) 11:40 - 12:05
Formula 4 Third Race (15 Min or 8 Laps. 12:20 - 12:40
Porsche Carrera Cup Fourth Race (20 Min or 10 Laps) 12:55 - 13:20
Supercars Championship Fourth Race (25 Min or 13 Laps) 13:35 - 14:05
Formula 1 Driver Announcement TBC 14:15 - 14:25
Formula 1 Drivers' Photograph - Starting Grid 14:25 - 14:30
Formula 1 Drivers' Parade led by Brabham Cooper 14:30 - 15:00
Promoter Activity Dakar Winners' Lap 14:30 - 15:00
Promoter Activity F/A-18 Flypast TBC 15:10 - 15:20
Formula 1 National Anthem 15:54 - 15:56
Air Display RAAF C-17 Globemaster Fly Over TBC 15:57 - 16:05
Formula 1 Grand Prix (58 Laps or 120 Min) 16:10 - 18:10

 

 

*Please be aware that the programme is subject to change. All times listed are local (time zone of the event location).


 

Wir verwenden Cookies, um Ihren Besuch zu personalisieren und den Traffic zu analysieren. Informationen über Ihre Nutzung teilen wir mit unseren Partnern aus den Bereichen Social Media, Werbung und Analyse, die diese mit den von Ihnen bereitgestellten Informationen oder den gesammelten Daten Ihres Besuches kombinieren können. Für mehr Informationen lesen Sie unsere Datenschutzrichtlinien.